# SDR DALA2024101710145

- Difficulty date: October 11, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 FOUND SEAT TRACK CORROSION AT STA 1131 TO STA 1197+44 LBL 54.75. CORRECTIVE ACTION: THE CORROSION ON SEAT TRACK REMOVED AND MEASURED :DEPTH OF CLEAN UP IS 0.064",FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-52-1A -1 REV 73.00 AUG-21-2024.THE DAMAGED SEAT TRACK REPAIRED FROM STA1087-STA1197+32 AS PER B767-400 SRM 53-00-52. (0602870)
